# SDR FDEA201709273132

- Difficulty date: September 27, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595, BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39L HAS A 2 INCH.  CRACK EXTENDED THROUGH THE RADIUS.  REPAIED THE BULKHEAD TEE CAP IAW EA T 8-5310-T0335740, PART 1 & 2.
